Skip to Main content Skip to Navigation
Journal articles

A game theoretic approach to the binary stochastic choice problem

Abstract : We provide an equivalence theorem for the binary stochastic choice problem, which may be thought of as an implicit characterization of binary choice probabilities which are consistent with a probability over linear orderings. In some cases this implicit characterization is very useful in derivation of explicit necessary conditions. In particular, we present a new set of conditions which generalizes both Cohen and Falmagne's and Fishburn's conditions.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00481377
Contributor : Antoine Haldemann <>
Submitted on : Thursday, May 6, 2010 - 3:06:46 PM
Last modification on : Sunday, November 18, 2012 - 6:41:50 PM

Links full text

Identifiers

Collections

Citation

Itzhak Gilboa, Dov Monderer. A game theoretic approach to the binary stochastic choice problem. Journal of Mathematical Psychology, Elsevier, 1992, Vol.36, n°4, pp. 555-572. ⟨10.1016/0022-2496(92)90109-K⟩. ⟨hal-00481377⟩

Share

Metrics

Record views

242